# SDR REXA97062

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329PX
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- Engine: Ge CT75A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RETURN TO RAMP WITH RT ENGINE NOT IN BOTTOM GOVERNOR,  WAS UNABLE TO DUPLICATE PROBLEM.  MADE SMALL ADJUSTMENT TO RIGGING.  (M)
